Magnesium - Barb -
I took Magnesium Citrate (regular dose 200.mg)and after I did it seemed to have a strange effect on my kidneys . Do you have any ideas what would cause that to happen. When I took Magnesium with b6 I never had a problem. But the magnesium was not citrate. Could that be a allergic reaction although it had no corn or fillers in it.
Re:Magnesium - Timothy Long - [firstname.lastname@example.org]
Magnesium citrate can be irritating to some people, for others it is fine. I don't recommend magnesium oxide or aspartate. I like best glycinate, taurate or chloride. See here in my catalog three excellent choices for magnesium: Premier Magnesium (glycinate), Cardiovascular Research Magnesium Taurate and Bio Nativus Mineral Concentrate (chloride). You may also need to cleanse and support your kidneys. I recommend either Premier RenaVen or Thera-Zyme Kdy.
Re:Magnesium - randee - california
Barb, Could you please explain what kind of effect the magnesium had on your kidneys. I am also taking magnesium citrate for kidney stones.